Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

When I masturbate have discharge from urethra for long period. Is it due to jaundice?

I m 23 yrs old,male. When i masterbate & ejaculate, then dischage occurs from urethra about 1 to 2 hours with a very small drop of watery fluid. And when i get xcited then also little drop of fluid come out and remain continue for a while/hours. It was started about 6months ago or something like that after affected by Jaundice . I m unmarried, & I didn t have any sex with any girls. I ve no pain and burning sensation during micturation. And I d taken some drugs that is Capsule: Azithromycin (10 days) , But I m not cured & suffering till now. I ve been frustrated. What can I do now?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Just check your urine for pus cells or sperms.If it is positive for pus you should take antibiotics under medical supervision.
If your urine test does not show any presence of pus cells then you considered it as a sperms & squeeze your penis after ejeculation or completion of sexual act wash it properly.Nothing to worry for it.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor